Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 1, Pages 55–61 (Mi mz4452)  

Pointwise estimate of the error of interpolation with multiple knots at the endpoints of the interval

I. E. Gopengauz

Moscow State Institute of Steel and Alloys (Technological University)

Full text: PDF file (427 kB)

English version:
Mathematical Notes, 1992, 51:1, 36–40

Bibliographic databases:

Received: 28.09.1990

Citation: I. E. Gopengauz, “Pointwise estimate of the error of interpolation with multiple knots at the endpoints of the interval”, Mat. Zametki, 51:1 (1992), 55–61; Math. Notes, 51:1 (1992), 36–40

Citation in format AMSBIB
\Bibitem{Gop92}
\by I.~E.~Gopengauz
\paper Pointwise estimate of the error of interpolation with multiple knots at the endpoints of the interval
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 1
\pages 55--61
\mathnet{http://mi.mathnet.ru/mz4452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1165280}
\zmath{https://zbmath.org/?q=an:0784.41005}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 1
\pages 36--40
\crossref{https://doi.org/10.1007/BF01229432}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JW31000007}


Linking options:
  • http://mi.mathnet.ru/eng/mz4452
  • http://mi.mathnet.ru/eng/mz/v51/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:331
    Full text:102
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021